# SDR CA141202008

- Difficulty date: November 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CREW NOTICED A LOW OIL PRESSURE, PARAMETER FLUCTUATION AND ENGINE TEMPERATURE DROPPING TO 170 DEGREES C. ENGINE WAS SHUTDOWN BY THE CREW AND THE ACFT SAFELY RETURNED TO DEPARTURE AIRPORT.  PT BLADE FRACTURES NOTED DURING GROUND INSPECTION.  ENGINE IS BEING SENT FOR INVESTIGATION AND REPAIR.
